Alert archive / California / Special Weather Statements in 2010

Special Weather Statement, NWS Eureka, CA

December 19, 2010Del Norte County, California

NWS Eureka, CA issued this special weather statement at Dec 19, 2010, 4:48 PM PST for Del Norte County, California. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 19, 2010, 4:48 PM PST (00:48 UTC)
Expired
Dec 19, 2010, 5:45 PM PST
In force
57 min
Issued by
NWS Eureka, CA

County Del Norte County, CA

The radar

The Eureka (Bunker Hill) radar (KBHX), 104 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 0.8 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2010-12-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2010-12-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 220 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
821 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
220 m²/s²
0-3 km storm-relative helicity
317 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

749 
WWUS86 KEKA 200048
SPSEKA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA CA
448 PM PST SUN DEC 19 2010

CAZ001-003-004-200145-
DEL NORTE CA-HUMBOLDT CA-
448 PM PST SUN DEC 19 2010

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN HUMBOLDT COUNTY IN NORTHWEST CALIFORNIA
  SOUTHEASTERN DEL NORTE COUNTY IN NORTHWEST CALIFORNIA

UNTIL 545 PM PST

AT 446 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES SOUTHEAST
OF GASQUET TO 14 MILES NORTH OF ARCATA..AND MOVING EAST AT 20 MPH.

HAIL UP TO A HALF AN INCH IN DAIMETER MAY COVER ROAD SURFACES MAKING 
TRAVEL HAZARDOUS. IN ADDITION...THESE STORMS MAY PRODUCE WIND GUSTS 
UP TO 30 MPH...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS 
LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
   WEITCHPEC...
   HOOPA AND  ORLEANS...

LAT...LON 4177 12367 4168 12365 4159 12370 4148 12360
      4138 12364 4138 12350 4134 12346 4089 12370
      4099 12412 4103 12411 4105 12416 4113 12416
      4118 12412 4134 12408 4180 12384
TIME...MOT...LOC 0046Z 287DEG 18KT 4169 12376 4107 12409

$$

JCA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this special weather statement went out at Dec 19, 2:54 PM PST, 1 hour 54 minutes earlier.

Area forecast discussion, Dec 19, 2:54 PM PST, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
254 PM PST SUN DEC 19 2010

.SYNOPSIS...ANOTHER STRONG TROUGH WILL SWEEP ACROSS THE REGION
THIS EVENING AND TONIGHT BRINGING PERIODS OF HEAVY RAIN AND
MOUNTAIN SNOW. IN ADDITION...STRONG THUNDERSTORMS ARE POSSIBLE IN
ASSOCIATION WITH THIS TROUGH BRINGING GUSTY WINDS...LIGHTNING...AND
ABUNDANT SMALL HAIL. THE PRECIPITATION WILL DIMINISH IN COVERAGE TO
SCATTERED SHOWER ACTIVITY LATE MONDAY AND TUESDAY.

&&

.DISCUSSION...MAIN FORECAST FOCUS CONTINUES TO BE ON STORM SYSTEM
CONTINUING TONIGHT. VIGOROUS SHORT WAVE QUICKLY APPROACHING THE
COAST THIS AFTERNOON PER WATER VAPOR IMAGERY WILL BRING ANOTHER
ROUND OF STORMS AND PRECIPITATION THIS AFTERNOON/EVENING TIME
PERIOD. THESE STORMS WILL HAVE THE SAME THREATS AS THIS MORNING'S
LINE OF STORMS WITH POSSIBLE DAMAGING WIND GUSTS AND ABUNDANT SMALL
HAIL AS DYNAMICS ARE EVEN STRONGER WITH THIS VORT MAX. WILL MONITOR
FOR POSSIBLE STATEMENTS AND WARNINGS AS NEEDED. SNOW LEVELS HAVE
FALLEN TO 3000 FEET SO FAR ACROSS TRINITY/HUMBOLDT...WITH SNOW
FALLING DOWN TO 2000-2500 FEET ACROSS INTERIOR DEL NORTE. SINCE
LATEST WEB CAM IMAGE AT THE OREGON BORDER SHOWS SNOW ACCUMULATING
TODAY...HAVE LOWERED WINTER WEATHER ADVISORY TO 2500 FEET. SHOULD
SEE SLIPPERY CONDITIONS ON MOUNTAIN PASSES ABOVE 2000 FT ON HIGHWAYS
199...36...AND 299. WIDESPREAD RAINFALL AMOUNTS THROUGH MONDAY WILL
BE THREE-QUARTERS TO 1.5 INCHES...WITH AROUND 2 INCHES ACROSS
FAVORED RIDGES. SNOW ACCUMULATIONS WILL BE HIGHEST IN THE LOWER
ELEVATIONS ACROSS DEL NORTE COUNTY WITH 3 TO 5 INCH TOTALS ABOVE
2500 FEET AND 5 TO 9 INCHES ABOVE 3000 FT. 1 TO 3 INCHES CAN BE
EXPECTED DOWN TO 1500-2500 FT AS WELL ALONG HIGHWAY 199.
ELSEWHERE...SNOW TOTALS OF 2 TO 4 INCHES ARE EXPECTED ABOVE 2500 FT
AND 4 TO 7 INCHES ABOVE 3000 FT THROUGH MONDAY MORNING. ACTIVITY
SHOULD BECOME MORE SHOWERY LATE TONIGHT AND MONDAY MORNING...THEN
LESSEN IN COVERAGE MONDAY NIGHT AND TUESDAY. IMPACTS FOR THIS STORM
CONTINUE TO INCLUDE SLICK/WINTRY CONDITIONS ON MANY MOUNTAIN PASSES
ON HIGHWAYS 199...36...3 AND 299...POSSIBLE ROCK SLIDES...NUISANCE
FLOODING...MAIN STEM RAPID RIVER RISES /BUT NO FLOODING EXPECTED/.
THREATS WITH STORMS INCLUDE STRONG WIND GUSTS...SMALL
HAIL...LIGHTNING...AND HEAVY DOWNPOURS.

MODELS MORE CONSISTENT WITH BRINGING NEXT ROUND OF PRECIP ACROSS
SOUTHERN HALF OF EKA FORECAST AREA TUESDAY NIGHT AND WEDNESDAY...AS
SHARP NEGATIVELY TILTED TROUGH SWINGS ACROSS CALIFORNIA COAST. THIS
PRECIP MAY RESULT IN MORE SIGNIFICANT RAPID RIVER RISES DUE TO
ANTECEDENT CONDITIONS. HAVE ALSO ADDED MENTION OF THUNDER WITH THIS
TROUGH. NE PACIFIC TROUGH PATTERN THEN CONTINUES. FOR THE HOLIDAY
WEEKEND...EXTENDED MODELS ARE SHOWING ANOTHER SIGNIFICANT PRECIP
STORM SYSTEM AIMED AT THE NORTH COAST REGION. IMPACTS WITH THIS
UPCOMING STORM MAY BE MORE SEVERE AS SATURATED GROUND CONDITIONS
WILL MAKE ROCK SLIDES AND NUISANCE FLOODING MORE LIKELY. AT THIS
TIME...SNOW LEVELS LOOKS TO REMAIN ABOVE PASS LEVEL...BUT THEY WILL
DEFINITELY NEED TO BE MONITORED CLOSELY WITH EXPECTED EXTRA
TRAVELERS. BETTWY

&&

.AVIATION...LARGE STUBBORN PACIFIC LOW OFF THE COAST CONTINUES TO
DRIVE WAVES OF CONVECTIVE SHOWERS ACROSS ALL ZONES. ALL TERMINALS
WILL BE SUBJECTED TO INTERMITTENT MVFR CONDITIONS DUE TO LOWER CIGS
AND VSBYS.  INTERIOR SITES ABOVE 2000 FEET MAY SEE SNOW AND BRIEF
IFR VSBYS DUE TO HEAVY SNOW SHOWERS. THIS ACTIVE WEATHER PATTERN
WILL LAST THROUGH THE TAF CYCLE...AS WELL AS MUCH OF THE NEXT
WEEK.

&&

.MARINE...HAVE CANCELLED THE GALE WARNING FOR TONIGHT AND EARLY
TOMORROW MAINLY DUE TO A SUBTLE DECREASE IN WIND SPEED INDICATED
BY BOTH PRIMARY MODELS AND THE NATURE OF THE WARNING BEING SOMEWHAT
MARGINAL ANYWAY.  NONETHELESS THE COASTAL WATERS WILL STILL BE QUITE
HAZARDOUS AS 20 TO 30 KT WINDS AND A SHORT PERIOD NORTHWEST SWELL
CONTINUES TO PROPAGATE.  IN ADDITION TO THE GUSTY WINDS AND ROUGH
SEAS...ISOLATED THUNDERSTORMS WILL ALSO BE PRESENT CONTINUING THE
THREAT FOR BRIEF PERIODS OF LOCALLY HIGHER WINDS...HEAVY SHOWERS
AND HAIL.  LOOKING BEYOND THE WEEKEND...GALE TO NEAR GALE FORCE
WINDS WILL RAMP UP AGAIN TUE/WED AS ANOTHER STRONG FRONT APPROACHES
WHILE SEAS CONTINUE TO BE ROUGH...WARRANTING PERHAPS A HAZ SEAS
WARNING BUT GIVEN THE EXPECTED WINDS...GALE WARNINGS MAY SUFFICE
DURING THAT PERIOD.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...WINTER WEATHER ADVISORY UNTIL 10 AM PST MONDAY ABOVE 2500 FEET
     FOR THE CAZ003-004.

NORTHWEST CALIFORNIA COASTAL WATERS...
  SMALL CRAFT ADVISORY UNTIL 11 PM PST TUESDAY PZZ450-455-470-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Dec 19, 1:50 PM PST, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
150 PM PST SUN DEC 19 2010

CAZ004-201430-
UPPER TRINITY RIVER-
150 PM PST SUN DEC 19 2010

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM PST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT THROUGH MONDAY
MORNING.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

CAZ001-002-076-201430-
REDWOOD COAST-MENDOCINO COAST-MENDOCINO INTERIOR-
150 PM PST SUN DEC 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON THROUGH TONIGHT. SOME OF
THESE STORMS MAY BE STRONG AND PRODUCE SMALL HAIL AND GUSTY WINDS.

PLEASE STAY TUNED TO THE LATEST FORECASTS FOR UPDATES ON THIS
DEVELOPING SITUATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS ARE POSSIBLE THROUGH MONDAY AND AGAIN ON WEDNESDAY.
SOME OF THESE STORMS MAY PRODUCE SMALL HAIL.

PLEASE STAY TUNED TO THE LATEST FORECASTS FOR UPDATES ON THIS
DEVELOPING SITUATION.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

CAZ003-201430-
NORTH COAST INTERIOR-
150 PM PST SUN DEC 19 2010

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM PST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON THROUGH TONIGHT. SOME OF
THESE STORMS MAY BE STRONG AND PRODUCE SMALL HAIL AND GUSTY WINDS.

PLEASE STAY TUNED TO THE LATEST FORECASTS FOR UPDATES ON THIS
DEVELOPING SITUATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT THROUGH MONDAY
MORNING.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA

THUNDERSTORMS ARE POSSIBLE THROUGH MONDAY. SOME OF THESE STORMS
MAY PRODUCE SMALL HAIL.

PLEASE STAY TUNED TO THE LATEST FORECASTS FOR UPDATES ON THIS
DEVELOPING SITUATION.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

In the hours before

Local storm report, Dec 19, 12:45 PM PST, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1245 PM PST SUN DEC 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     HAIL             6 SSW EUREKA            40.72N 124.20W
12/19/2010  E0.25 INCH       HUMBOLDT           CA   TRAINED SPOTTER

            HAIL AND HEAVY RAIN WITH 24-29 MPH WIND.

0950 AM     HAIL             4 W ETTERSBURG          40.12N 124.07W
12/19/2010  E0.25 INCH       HUMBOLDT           CA   TRAINED SPOTTER

            HAIL EARLY IN THE MORNING.

1157 AM     HAIL             4 W ETTERSBURG          40.12N 124.07W
12/19/2010  E0.25 INCH       HUMBOLDT           CA   TRAINED SPOTTER

            HAIL,HEAVY RAIN,WINDY.

1158 AM     LIGHTNING        1 SW CRESCENT CITY      41.74N 124.21W
12/19/2010                   PZZ450             CA   TRAINED SPOTTER

            THUNDERSTORM OVER CRESCENT CITY.

1200 PM     SNOW             7 WNW FOREST GLEN       40.42N 123.45W
12/19/2010  M4.0 INCH        TRINITY            CA   TRAINED SPOTTER

            4 INCHES OF SNOW SINCE 0700 PST AT 4300 FEET ELEVATION
            AND STILL SNOWING HEAVILY.

1205 PM     SNOW             10 N LAYTONVILLE        39.81N 123.48W
12/19/2010  M1.0 INCH        MENDOCINO          CA   TRAINED SPOTTER

            ONE INCH OF SNOW SINCE 1000 PST AT 3750 FEET ELEVATION
            AND STILL SNOWING.

&&

RER
Special weather statement, Dec 19, 2:45 PM PST, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA CA
245 PM PST SUN DEC 19 2010

CAZ002-076-192330-
MENDOCINO CA-
245 PM PST SUN DEC 19 2010

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN MENDOCINO COUNTY IN NORTHWEST CALIFORNIA

UNTIL 330 PM PST

AT 241 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FORT BRAGG..MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 30 MPH AND SMALL HAIL ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   FORT BRAGG...
   LAYTONVILLE...

LAT...LON 3941 12381 3943 12382 3947 12381 3955 12376
      3958 12377 3984 12336 3964 12316 3931 12380
      3934 12382 3938 12382
TIME...MOT...LOC 2244Z 233DEG 34KT 3941 12384

JCA
Special weather statement, Dec 19, 4:02 PM PST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA CA
402 PM PST SUN DEC 19 2010

CAZ001-003-200045-
DEL NORTE CA-
402 PM PST SUN DEC 19 2010

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  DEL NORTE COUNTY IN NORTHWEST CALIFORNIA

UNTIL 445 PM PST

AT 359 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
GASQUET TO KLAMATH..AND MOVING EAST AT 40 MPH.

HAIL UP TO A HALF AN INCH IN DIAMETER MAY COVER THE GROUND. IN
ADDITION...EXPECT WIND GUSTS UP TO 30 MPH ALONG WITH HEAVY RAIN.
PLEASE SLOW DOWN ON THE ROADWAYS AS HAIL MAY CAUSE SLICK ROADS.

LOCATIONS IMPACTED INCLUDE...
  RURAL CENTRAL DEL NORTE COUNTY...
  RURAL EASTERN DEL NORTE COUNTY...
  RURAL NORTHEASTERN DEL NORTE COUNTY...

LAT...LON 4197 12354 4188 12359 4188 12363 4184 12365
      4182 12368 4179 12366 4174 12367 4174 12366
      4148 12378 4146 12406 4161 12411 4197 12396
TIME...MOT...LOC 0000Z 266DEG 33KT 4194 12387 4154 12403

JCA
Special weather statement, Dec 19, 4:48 PM PST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA CA
448 PM PST SUN DEC 19 2010

CAZ001-003-004-200145-
DEL NORTE CA-HUMBOLDT CA-
448 PM PST SUN DEC 19 2010

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN HUMBOLDT COUNTY IN NORTHWEST CALIFORNIA
  SOUTHEASTERN DEL NORTE COUNTY IN NORTHWEST CALIFORNIA

UNTIL 545 PM PST

AT 446 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES SOUTHEAST
OF GASQUET TO 14 MILES NORTH OF ARCATA..AND MOVING EAST AT 20 MPH.

HAIL UP TO A HALF AN INCH IN DAIMETER MAY COVER ROAD SURFACES MAKING
TRAVEL HAZARDOUS. IN ADDITION...THESE STORMS MAY PRODUCE WIND GUSTS
UP TO 30 MPH...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS
LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
   WEITCHPEC...
   HOOPA AND  ORLEANS...

LAT...LON 4177 12367 4168 12365 4159 12370 4148 12360
      4138 12364 4138 12350 4134 12346 4089 12370
      4099 12412 4103 12411 4105 12416 4113 12416
      4118 12412 4134 12408 4180 12384
TIME...MOT...LOC 0046Z 287DEG 18KT 4169 12376 4107 12409

JCA

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 19, 4:02 PM PSTSpecial Weather StatementEKADel Norte43 min
Dec 19, 5:09 PM PSTSpecial Weather StatementEKAHumboldt66 min
Dec 19, 10:28 PM PSTSpecial Weather StatementEKADel Norte47 min
Dec 20, 1:24 AM PSTGale WarningEKA44 hr
Dec 20, 1:24 AM PSTHazardous Seas WarningEKA19 hr
Dec 20, 9:21 AM PSTSpecial Weather StatementEKAMendocino39 min
Dec 20, 9:57 AM PSTSpecial Weather StatementEKA33 min
Dec 20, 1:48 PM PSTCoastal Flood AdvisoryEKA23 hr

Nearby

Special Weather Statements in California, 2010Every special weather statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.